# SDR 20010606CW005

- Difficulty date: May 10, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky S64F
- Aircraft serial: 64086
- System (JASC): 6220 · Main Rotor Head
- Part: Hinge Pin
- Part number: 6510311020102
- Part serial: A04100236
- Condition: Cracked
- Location: M/R Head
- Part time: 999 hours, 3,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-64F MAIN ROTOR HEAD HINGE PINS DO OCCASIONALLY CRACK FROM DAMPER NUT SAFETY HOLES (APPROX. 15 PERCENT OF THE TIME), BUT TYPICALLY THE CRACKS TRAVEL OUTBOARD TO THE EDGE OF THE HINGE PIN.  HINGE PIN SN A041-00236 CRACKED INBOARD THROUGH THE THREADS INTO THE THREAD RELIEF AND STARTED AROUND THE HINGE PIN.  APPROXIMATE LENGTH OF CRACK AROUND THE THREAD RELIEF IS .60 INCHES.
